# SDR ASAA2018072425523

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,309 hours, 10,869 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01727829
- Condition: Defective
- Location: Cockpit
- Part time: 60,906 hours, 27,182 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S MCP COURSE WINDOW 100'S AND 1'S DIGIT INOP (VERY DIFFICULT TO READ AS THEY STICK). GROUNDED - YES. REMOVED & REPLACED MCP REF AMM 22-11-34-400-801. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801. OPS CK GOOD. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR MCP, GRP 32, REF AMM 22-11-34/501. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST, GRP 49, REF AMM 22-11-00/201. ALL TESTS PASSED. GROUND VERIFICATION SUCCESSFUL.
